MRL-filters: A general class of nonlinear systems and their optimal design for image processing

被引:0
|
作者
Motorola Semiconductor Products, Sector, Austin, United States [1 ]
机构
来源
IEEE Trans Image Process | / 7卷 / 966-978期
关键词
Number:; MIP-94-21677; Acronym:; NSF; Sponsor: National Science Foundation; -; 200.846/92-2; CNPq; Sponsor: Conselho Nacional de Desenvolvimento Científico e Tecnológico;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
相关论文
共 50 条
  • [41] New applications of the nonlinear cellular neural filters in image processing
    Aizenberg, I
    Aizenberg, N
    Astola, JT
    Bregin, T
    Butakov, C
    Egiazarian, K
    [J]. NONLINEAR IMAGE PROCESSING XI, 2000, 3961 : 45 - 56
  • [42] COMPARISON STUDY OF NONLINEAR FILTERS IN IMAGE-PROCESSING APPLICATIONS
    FONG, YS
    POMALAZARAEZ, CA
    WANG, XH
    [J]. OPTICAL ENGINEERING, 1989, 28 (07) : 749 - 760
  • [43] Multi-sensor Optimal H∞ Fusion Filters for a Class of Nonlinear Intelligent Systems with Time Delays
    Liu, Meiqin
    Qiu, Meikang
    Zhang, Senlin
    [J]. ADVANCES IN NEURAL NETWORKS - ISNN 2009, PT 1, PROCEEDINGS, 2009, 5551 : 357 - +
  • [44] Design of robust H∞ filters for a class of uncertain nonlinear neutral stochastic systems with time delays
    Song, Bo
    Xu, Shengyuan
    Xia, Jianwei
    Zou, Yun
    Chen, Qingwei
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2011, 42 (04) : 633 - 642
  • [45] Optimal regulators for a class of nonlinear stochastic systems
    Gashi, Bujar
    Hua, Haochen
    [J]. INTERNATIONAL JOURNAL OF CONTROL, 2023, 96 (01) : 136 - 146
  • [46] A Stochastic Optimal Regulator for a Class of Nonlinear Systems
    Mavelli, Gabriella
    Palombo, Giovanni
    Palumbo, Pasquale
    [J]. MATHEMATICAL PROBLEMS IN ENGINEERING, 2019, 2019
  • [47] Optimal Fuzzy Control for a Class of Nonlinear Systems
    Krokavec, Dusan
    Filasova, Anna
    [J]. MATHEMATICAL PROBLEMS IN ENGINEERING, 2012, 2012
  • [48] Inverse optimal stabilization of a class of Nonlinear systems
    Ji Guojun
    [J]. PROCEEDINGS OF THE 26TH CHINESE CONTROL CONFERENCE, VOL 2, 2007, : 226 - 230
  • [49] Optimal dissipative control of a class of discrete-time nonlinear stochastic systems with general criteria
    Yaz, EE
    Yaz, YI
    [J]. EUROPEAN JOURNAL OF CONTROL, 2002, 8 (05) : 445 - 452
  • [50] FINITE OPTIMAL FILTERS FOR A CLASS OF NONLINEAR DIFFUSIONS WITH JUMPING PARAMETERS.
    Bjork, Tomas
    [J]. Stochastics, 1982, 6 (02): : 121 - 138